ID 112044
Author
Chen, Guanrong University of Houston
Content Type
Journal Article
Description
This Express Letter reports the finding of a new chaotic attractor in a simple three-dimensional
autonomous system, which resembles some familiar features from both the Lorenz and Rössler
attractors.
Journal Title
International Journal of Bifurcation and Chaos
ISSN
02181274
17936551
NCID
AA10810319
Publisher
World Scientific
Volume
9
Issue
7
Start Page
1465
End Page
1466
Published Date
1999-07
Rights
Electronic version of an article published as International Journal of Bifurcation and Chaos Vol. 9, No. 7, 1999, 1465-1466, DOI: 10.1142/S0218127499001024 © World Scientific Publishing Company, https://www.worldscientific.com/worldscinet/ijbc
EDB ID
DOI (Published Version)
URL ( Publisher's Version )
FullText File
language
eng
TextVersion
Author
departments
Center for Administration of Information Technology